MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-SYR W/NDLE,SAFETY,27GX0.5", 1ML

MEDLINE INDUSTRIES, LP; DBD-SYR W/NDLE,SAFETY,27GX0.5", 1ML
Model Number SYRS101272FZ
Medical Device Problem Codes Leak/Splash (1354); Suction Problem (2170); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the needle-syringe connection was inadequate.According to the physician reporter, the needle detached from the syringe when the needle cap was pulled off, the connection became loose resulting in leakage while injecting, and that it was difficult to draw up using the syringe.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.An unused sample was returned for evaluation.Visual inspection revealed no manufacturing defects that would prevent the sample from working as designed.During functional testing, the needle and syringe were connected and simulated administration medication was performed by drawing up fluid.No issues were identified and the needle remained securely attached to the syringe with no leaking observed.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the needle-syringe connection was inadequate.

Common Device Name
DBD-SYR W/NDLE,SAFETY,27GX0.5", 1ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18865238
Report Number1417592-2024-00168
Device Sequence Number15513916
Product Code FMF
UDI-Device Identifier30888277222483
UDI-Public30888277222483
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYRS101272FZ
Device Lot Number01010004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown